# SDR UALA2011032801489

- Difficulty date: March 28, 2011
- Submitted: March 31, 2011
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 51,606 hours, 14,363 cycles
- Engine: Pwa PW2037
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N282023SP
- Part serial: 842
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBOARD AFT FLAP INBOARD END POTTING SPLIT OPEN BOTH UPPER AND LOWER SKIN.  MAJOR REPAIR ACCOMPLISHED:  AREA FROM FWD SPAR T/E AFT 13 INCH ON UPPER SKIN AND 12 INCH ON LOWER SKIN AND OUTBOARD FROM INBD END OTBD 8 INCHES BOTH SIDES HAS DELAMINATION & FROZEN WATER IN CORE.  DELAM IS CONSIDERED A HOLE.  MAX LIMIT ON REPAIRS IS 1 INCH PER NOTE.  REPLACED LT TRAILING EDGE FLAP.
